# SDR 03FDEA01325

- Difficulty date: August 15, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,154 hours, 23,951 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER HAS CORROSION,  WHILE WORKING ON CARD NR N00150, FOUND CORROSION ON STRINGER 27R AT BS 1056.
